# SDR HAL9773

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 189
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE SUPPORT STRUCTURE BUCKLED, CRACKED, AND LEVEL 2 CORROSION JUST OUTBOARD OF SPOILER ACTUATOR, STA XRS-189.  STOP DRILLED CRACK, FABRICATED DOUBLER AND WEB, AND INSTALLED PER SRM 57-01, FIG 4, SRM'S 51-30-2, 51-10-3, AND 57-01 FIG B.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
